U.S. doctors online nowAsk doctors free
A female asked:

can i get pregnant ? i have been trying to get pregnant and the doctors say im healthy everythings fine and i recently stopped the depo-provera pro vera shot . now this month i've experienced two periods what could be the cause of this ? and am i infertil

1 doctor answer1 doctor weighed in
Dr. Mary Engrav
Dr. Mary Engrav answered
Emergency Medicine 31 years experience
Having : Having two periods in one month after stopping depoprovera does not mean that you are infertile. When you are on depo, your ovulation stops. Now your body is re-starting your cycle, so you are having irregular bleeding. You are most likely starting to ovulate again. If you continue to have irregular bleeding, or this doesn't resolve, please have an examination.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.